On some regularities of graphs. II.

Zofia Majcher

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 4, page 380-388
  • ISSN: 0528-2195

How to cite


Majcher, Zofia. "On some regularities of graphs. II.." Časopis pro pěstování matematiky 109.4 (1984): 380-388. <http://eudml.org/doc/21573>.

author = {Majcher, Zofia},
journal = {Časopis pro pěstování matematiky},
keywords = {degree sequences; degree set; regular graph},
language = {eng},
number = {4},
pages = {380-388},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On some regularities of graphs. II.},
url = {http://eudml.org/doc/21573},
volume = {109},
year = {1984},

AU - Majcher, Zofia
TI - On some regularities of graphs. II.
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 4
SP - 380
EP - 388
LA - eng
KW - degree sequences; degree set; regular graph
UR - http://eudml.org/doc/21573
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.